Congruences of Saito-Kurokawa lifts and denominators of central spinor L-values

Dummigan, N. (2022) Congruences of Saito-Kurokawa lifts and denominators of central spinor L-values. Glasgow Mathematical Journal, 64 (2). pp. 504-525. ISSN 0017-0895

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Dummigan, N.
Copyright, Publisher and Additional Information:

© The Author(s), 2021. Published by Cambridge University Press on behalf of Glasgow Mathematical Journal Trust. This is an author produced version of a paper subsequently published in Glasgow Mathematical Journal. Article available under the terms of the CC-BY-NC-ND license (https://creativecommons.org/licenses/by-nc-nd/4.0/).

Keywords: 11F46; 11F33; 11F67
Dates:
  • Published: May 2022
  • Published (online): 14 October 2021
  • Accepted: 14 September 2021
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Sep 2021 15:38
Last Modified: 07 Jul 2022 13:19
Status: Published
Publisher: Cambridge University Press (CUP)
Refereed: Yes
Identification Number: 10.1017/S0017089521000331
Open Archives Initiative ID (OAI ID):

Download

Export

Statistics